# SDR SWIA200515082

- Difficulty date: May 26, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 9,933 hours, 7,627 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD CRACKED EN ROUTE.  REPLACED RIGHT WINDSHIELD IN ACCORDANCE WITH 56-11-00, 56-11-01, 56-12-01.  P/N OFF 601R33033-14, S/N OFF 01173H1516.
